# SDR ASAA2022051738360

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,618 hours, 10,698 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 21C1321
- Condition: Failed
- Location: Right Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN PLACED #2 AFT FUEL PUMP SWITCH TO OFF. LOW PRESSURE LIGHT DID NOT ILLUMINATE. GROUNDED - YES. REPLACED #2 AFT FUEL PUMP SWITCH REF B737-800 AMM 28-42-11-420-801. OPS CHECK GOOD.
